Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i12.100
pages 81-87

Recognition of Signals with Application of Nonlinear Equations of Dynamics

Tatyana I. Aksenova
Zhozef Fourier University, Grenoble, France
Igor V. Tetko
Institute of Physiology of Lausanne University, Switzerland

ABSTRAKT

The problem of recognition of signals observed on a discrete set is considered. The present study proposes the model of a signal as nonlinear differential equation with perturbation, which allows us to describe the perturbation of a signal both on amplitude and phase. The algorithm of signal recognition based on such model is developed and realized. This algorithm is applied for the signal recognition of chromatographic data.


Articles with similar content:

Scattering of Electromagnetic Waves by Two Superconducting Bands
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Victor Filippovich Kravchenko, Victor Tikhonovich Erofeenko
An Iterative Algorithm of Estimating the Parameters of the Fractal Brownian Motion
Journal of Automation and Information Sciences, Vol.44, 2012, issue 7
Valeriya V. Bondarenko
Estimation of Mathematical Models of Synchronized Self-Excited Oscillators at Low-Level Synchronization Signals
Telecommunications and Radio Engineering, Vol.65, 2006, issue 6-10
V. V. Rapin
A MATHEMATICAL MODEL OF A SIGNAL AT THE MODULATOR OUTPUT IN DISCRETE INFORMATION TRANSMISSION SYSTEMS, WHICH ACCOUNTS FOR SIGNAL CODE STRUCTURE MULTIDIMENSIONALITY AND STATISTICAL CHARACTERISTICS OF A MODULATING SEQUENCE
Telecommunications and Radio Engineering, Vol.70, 2011, issue 1
A. V. Yakovlev, A. A. Batenkov, O. V. Moiseev, E. V. Belyakov
Modeling Method of Discrete Dynamic Systems with Constant Structure
Journal of Automation and Information Sciences, Vol.42, 2010, issue 12
Vladimir N. Spiridonov